# SDR IPXA12671440

- Difficulty date: January 19, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453T1996115
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CARGO COMPARTMENT FLOOR PANEL ASSEMBLY UPPER SKIN AND CORE DAMAGE ABOUT 9"X0.6"0.01" AT STA 1197+89 LBL 4.7 AND RBL 4.7 CUT OUT THE UPPER SKIN AND CORE LXW=1.6"X9.4".  REPAIR IAW REV:52 SRM 53-00-50.  REPAIR GENERAL FIG 201, PARA 4.D.
